Evidence map›Paper›PMID 31285996›Full record

ArticleToxicology reports2019

Pulmonary thrombosis in acute organophosphate poisoning-Case report and literature overview of prothrombotic preconditioning in organophosphate toxicity.

Zanina Pereska, Daniela Chaparoska, Niko Bekarovski, Irena Jurukov, Natasha Simonovska, Aleksandra Babulovska

Open access · goldAbstract readCase Reports
In one paragraph

Article in Toxicology reports, 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.

0numbers the graph read from it
0cells of the map it votes in
3citing papers in PubMed
1.7field-weighted citation impact, top 13% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

3 citing papers in PubMed, 9 citations in OpenAlex.

  1. Article
  2. Review
  3. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

6 authors at 1 institution in 1 country.

Zanina PereskaUniversity Clinic of Toxicology, Medical Faculty, University "St. Cyril and Methodius", Clinical Campus Mother Theresa, Vodnjanska 17, 1000 Skopje, Republic of North Macedonia.
Daniela ChaparoskaUniversity Clinic of Toxicology, Medical Faculty, University "St. Cyril and Methodius", Clinical Campus Mother Theresa, Vodnjanska 17, 1000 Skopje, Republic of North Macedonia.
Niko BekarovskiUniversity Clinic of Toxicology, Medical Faculty, University "St. Cyril and Methodius", Clinical Campus Mother Theresa, Vodnjanska 17, 1000 Skopje, Republic of North Macedonia.
Irena JurukovUniversity Clinic of Toxicology, Medical Faculty, University "St. Cyril and Methodius", Clinical Campus Mother Theresa, Vodnjanska 17, 1000 Skopje, Republic of North Macedonia.
Natasha SimonovskaUniversity Clinic of Toxicology, Medical Faculty, University "St. Cyril and Methodius", Clinical Campus Mother Theresa, Vodnjanska 17, 1000 Skopje, Republic of North Macedonia.
Aleksandra BabulovskaUniversity Clinic of Toxicology, Medical Faculty, University "St. Cyril and Methodius", Clinical Campus Mother Theresa, Vodnjanska 17, 1000 Skopje, Republic of North Macedonia.
Saints Cyril and Methodius University of Skopje · MK

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

objectiveAcute organophosphate (OP) poisonings are presented with acetylcholine-receptor overstimulation. There have been a few case reports of thrombotic complications in acute OP poisonings, as well as prolonged thrombosis preconditions in patients who survived this type of intoxications. The paper presents a case with pulmonary thrombosis (PT) that develops in the subacute phase of intentional acute OP poisoning, treated only with atropine, as well as a literature overview of OP-induced prothrombotic toxicity. CASE REPORT: A middle aged woman was brought to the hospital after ingestion of unknown insecticide with suicidal intentions. She had a history of HTA (arterial hypertension), hyperlipidemia and untreated depression. The clinical features of poisoning were miosis, vomiting, dizziness, abdominal cramps and diarrhea. Soon after admission, she developed difficulties in breathing with decrease of serum pseudocholinesterase (2590...1769...1644...800 U/l), bibasal pulmonary crackles, drop of SpO

conclusionAcute organophosphate poisoning treated with atropine showed a potential for inducing prothrombotic coagulation abnormalities, presented with PT. This life-threatening complication may additionally contribute to prolonged morbidity and mortality in OP poisonings, especially in patients with medical history of comorbidites.

Indexed as

AtropineCoagulationOrganophosphatesPoisoningPulmonary thrombosis

Identifiers

PMID31285996
PMCPMC6587046
OpenAlexW2949119054

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-ND
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.